# SDR SWAA2023081474578

- Difficulty date: July 3, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (L 2) INNER LOWER PAN ASSY AFT AND FWD BRACKET ARE CRACKED<[01] REMOVED AND REPLACED NEW AFT ENTRY L-2 DOOR INNER LOWER PAN ASSY AFT AND FWD BRACKETS REF USED B737-7 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
